Volume 12, Issue 4, December 2013, Pages 321 - 329
Characterizations of probability distributions via bivariate regression of generalized order statistics
- M.S. Kotb, M. Ahsanullah
- Corresponding Author
- M.S. Kotb
Available Online 1 December 2013.
- https://doi.org/10.2991/jsta.2013.12.4.1How to use a DOI?
- Generalized order statistics; Characterization; Regression function; Order statistics; Record values
- Let Xi,n,m,k, i = 1, ...,n are n generalized order statistics (gos) based on an absolutely continuous distribution function F. Suppose that ? (x) is an absolutely continuous and monotonically increasing function in (a,b), ???a
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - M.S. Kotb AU - M. Ahsanullah PY - 2013 DA - 2013/12 TI - Characterizations of probability distributions via bivariate regression of generalized order statistics JO - Journal of Statistical Theory and Applications SP - 321 EP - 329 VL - 12 IS - 4 SN - 2214-1766 UR - https://doi.org/10.2991/jsta.2013.12.4.1 DO - https://doi.org/10.2991/jsta.2013.12.4.1 ID - Kotb2013 ER -